MAUDE Adverse Event Report: BOVIE MEDICAL CORPORATION J-PLASMA PRECISE 33CM BLADE; BVX-330B

BOVIE MEDICAL CORPORATION J-PLASMA PRECISE 33CM BLADE; BVX-330B
Model Number BVX-330B
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint did not alleged patient injury or any adverse event.The handpiece used by the user facility have activation issues.The facility had a spare handpiece and were able to perform the procedure without any delay of treatment.Bovie have determined that the reported event did not represent a risk.Report was submitted to follow up with facility report sent to the fda report # (b)(4).
 
Event or Problem Description
Complaints alleged that during laparoscopic ablation procedure the j-plasma handpiece was not working properly.No patient injury resulted from the event.

Brand Name
J-PLASMA PRECISE 33CM BLADE
Common Device Name
BVX-330B
Manufacturer (Section D)
BOVIE MEDICAL CORPORATION
5115 ulmerton road
clearwater FL 33760 4004
MDR Report Key7661389
Report Number3007593903-2018-00032
Device Sequence Number184452
Product Code GEI
UDI-Device Identifier10607151010154
UDI-Public(01)10607151010154(17)220301(10)0318K
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nursing Assistant
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/01/2022
Device Model NumberBVX-330B
Device Catalogue NumberBVX-330B
Device Lot Number0318K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1